Search Results

There are 34095 results for: content related to: Semiparametric median residual life model and inference

  1. Semiparametric inference for survival models with step process covariates

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 60–79, Timothy Hanson, Wesley Johnson and Purushottam Laud

    Version of Record online : 30 MAR 2009, DOI: 10.1002/cjs.10001

  2. New aspects of Bregman divergence in regression and classification with parametric and nonparametric estimation

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 119–139, Chunming Zhang, Yuan Jiang and Zuofeng Shang

    Version of Record online : 30 MAR 2009, DOI: 10.1002/cjs.10005

  3. Fully efficient estimation of coefficients of correlation in the presence of imputed survey data

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 124–149, Guillaume Chauvet and David Haziza

    Version of Record online : 8 NOV 2011, DOI: 10.1002/cjs.10133

  4. Bent-cable regression with autoregressive noise

    Canadian Journal of Statistics

    Volume 38, Issue 3, September 2010, Pages: 386–407, Grace S. Chiu and Richard A. Lockhart

    Version of Record online : 31 AUG 2010, DOI: 10.1002/cjs.10070

  5. Some notes on poisson limits for empirical point processes

    Canadian Journal of Statistics

    Volume 37, Issue 3, September 2009, Pages: 347–360, André Dabrowski, Gail Ivanoff and Rafał Kulik

    Version of Record online : 27 JUL 2009, DOI: 10.1002/cjs.10027

  6. Constrained nonparametric maximum likelihood estimation of stochastically ordered survivor functions

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 22–39, Yongseok Park, John D. Kalbfleisch and Jeremy M. G. Taylor

    Version of Record online : 14 FEB 2012, DOI: 10.1002/cjs.10143

  7. An exact multinomial test for equivalence

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 47–59, Jesse Frey

    Version of Record online : 30 MAR 2009, DOI: 10.1002/cjs.10000

  8. Nonparametric likelihood and doubly robust estimating equations for marginal and nested structural models

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 609–632, Zhiqiang Tan

    Version of Record online : 3 NOV 2010, DOI: 10.1002/cjs.10080

  9. Nonparametric regression with cross-classified responses

    Canadian Journal of Statistics

    Volume 39, Issue 4, December 2011, Pages: 591–609, Chong Gu and Ping Ma

    Version of Record online : 30 SEP 2011, DOI: 10.1002/cjs.10125

  10. Parametric and semiparametric hypotheses in the linear model

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 165–180, Steven N. MacEachern and Subharup Guha

    Version of Record online : 24 FEB 2011, DOI: 10.1002/cjs.10091

  11. A resampling approach to estimate variance components of multilevel models

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 150–171, Zilin Wang and Mary E. Thompson

    Version of Record online : 14 FEB 2012, DOI: 10.1002/cjs.10136

  12. Semiparametric transformation models for multivariate panel count data with dependent observation process

    Canadian Journal of Statistics

    Volume 39, Issue 3, September 2011, Pages: 458–474, Ni Li, Do-Hwan Park, Jianguo Sun and KyungMann Kim

    Version of Record online : 20 JUL 2011, DOI: 10.1002/cjs.10118

  13. Nonparametric covariate adjustment for receiver operating characteristic curves

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 27–46, Fang Yao, Radu V. Craiu and Benjamin Reiser

    Version of Record online : 5 OCT 2009, DOI: 10.1002/cjs.10044

  14. Positive quadrant dependence tests for copulas

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 555–581, Irène Gijbels, Marek Omelka and Dominik Sznajder

    Version of Record online : 19 OCT 2010, DOI: 10.1002/cjs.10088

  15. On quasi-likelihood estimation for branching processes with immigration

    Canadian Journal of Statistics

    Volume 38, Issue 2, June 2010, Pages: 290–313, Brajendra Sutradhar, Alwell J. Oyet and Veeresh G. Gadag

    Version of Record online : 22 MAY 2010, DOI: 10.1002/cjs.10059

  16. Pair-copula constructions for non-Gaussian DAG models

    Canadian Journal of Statistics

    Volume 40, Issue 1, March 2012, Pages: 86–109, Alexander Bauer, Claudia Czado and Thomas Klein

    Version of Record online : 14 FEB 2012, DOI: 10.1002/cjs.10131

  17. Unaliasing of aliased line component frequencies

    Canadian Journal of Statistics

    Volume 38, Issue 1, March 2010, Pages: 116–135, Azadeh Moghtaderi, Glen Takahara and David J. Thomson

    Version of Record online : 3 FEB 2010, DOI: 10.1002/cjs.10050

  18. Second-order bias-corrected AIC in multivariate normal linear models under non-normality

    Canadian Journal of Statistics

    Volume 39, Issue 1, March 2011, Pages: 126–146, Hirokazu Yanagihara, Ken-Ichi Kamo and Tetsuji Tonda

    Version of Record online : 24 FEB 2011, DOI: 10.1002/cjs.10090

  19. Nonparametric estimation of the shape function in a Gamma process for degradation data

    Canadian Journal of Statistics

    Volume 37, Issue 1, March 2009, Pages: 102–118, Xiao Wang

    Version of Record online : 30 MAR 2009, DOI: 10.1002/cjs.10003

  20. New estimation and feature selection methods in mixture-of-experts models

    Canadian Journal of Statistics

    Volume 38, Issue 4, December 2010, Pages: 519–539, Abbas Khalili

    Version of Record online : 3 NOV 2010, DOI: 10.1002/cjs.10083